# SDR QMLA2014090414105

- Difficulty date: September 4, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N145HN
- Make and model: Bolkms BK117C2
- Aircraft serial: 9302
- Aircraft time: 2,314 hours, 8,925 cycles
- Engine: Tmeca ARRIEL1E2
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4639003009
- Part serial: 1184
- Condition: Cracked
- Location: Tail Rotor
- Part time: 2,344 hours, 2,103 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED OIL RESIDUE ON TAIL ROTOR GEARBOX & SCRATCH ON LEADING SIDE NEAR LT BOLT AFTER FLIGHT.  MECHANIC INSPECTED & FOUND CRACK AFT OF LT AFT BOLT & TAIL ROTOR GEARBOX 1/4 QT LOW ON OIL.
